MathSciNet Relay Station
MathSciNet bibliographic data
MR1149123 (93h:34007) 34A20 (30D35 33E30)
Gundersen, Gary G.; Steinbart, Enid M. A generalization of the Airy integral for $f''-z\sp nf=0$. Trans. Amer. Math. Soc. 337 (1993), no. 2, 737–755.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement